~~Sherry~~Diagnosed with Ulcerative Colitis in 1992Currently taking: 9 Colazal (750mg) daily,Diagnosed with Reynaulds Syndrome in 2004Currently taking: Niacin-500mgsPlease help Healingwell continue to help others:http://www.healingwell.com/donate
I am usually on the lyme forum but thought I'd search for reasons I am having the present problem. Maybe someone can shed some light for me. I had been diagnosed with hashimotos (underactive thyroid) in March, went on armour and felt much better. This past week I went to another doctor who ordered a complete thyroid panel while testing for another problem and it was found that I now have an overactive thyroid. She advised I stop the armour. I did and now 2 days later my entire body is covered with hives and rash from head to toe. Can this be related? I also began an antibiotic which I have taken before for lyme. I have gotten new sensitivities due to lyme so now I am very confused and my docotr's appointment with the original one who prescribed armour is not until 2 weeks.
The scores on the test say:TSH 0.027 range should be 0.350-5.5
Thyroid Peroxidase (TPO) Ab 170 range should be 0-34
Can anyone comment on this. I think I felt better while on the armour!
The hives could be from the antibiotic. It is possible to develop a drug allergy at any time. My husband had used a particular antibiotic for years and was fine with it, then all of a sudden he could no longer use the antibiotic due to hives.
Also, some information I've read (don't remember where anymore) that suggests thyroid disorders can be associated with an increased risk of developing allergies.
My Mom's allergies went away when she took kelp; it helped her low thyroid to become normal.